Figari, Rodolfo (2009) Resonances in Models of Spin Dependent Point Interactions. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Resonances in Models of Spin Dependent Point Interactions
Creators:
CreatorsEmail
Figari, RodolfoUNSPECIFIED
Autor/s: C.Cacciapuoti, R.Carlone, Figari R.
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2009
Volume: 42
Page Range: 035202-1-035202-15
Number of Pages: 0
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7490

Actions (login required)

View Item View Item